# SDR DL767971117

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111DN
- Make and model: Boeing 767232
- Aircraft serial: 22223
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114T410518A
- Condition: Delamination
- Location: Nr 8 Te Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 8 SLAT WAS FOUND TO HAVE THE TRAILING EDGE WEDGE UPPER SKIN DELAMINATED.  THE DELAMINATION IS A 1 DIA CIRCLE, APPROX. 4 FROM THE AFT EDGE OF THE TRAILING EDGE WEDGE AND 3 O/B OF THE I/B END.  THE TRAILING EDGE WEDGE IS MANUFACTURED WITH 0.016 5052-H38 FACE SHEETS WITH A METALLIC HONEYCOMB CORE PER BMS 4-6, TYPE 4.1-25.   ACCOMPLISH A COIN TAP TEST PER FIG. 2 OF S.I. 1-65079-12AD;  REPAIR DELAMINATED AREA PER THE B767-200 SRM, CHAP 57-43-02, FIG. 201.
